MathSciNet Relay Station
MathSciNet bibliographic data
MR2500073 (2010g:46108) 46L54
Belinschi, Serban T.; Nica, Alexandru Free Brownian motion and evolution towards $\boxplus$-infinite divisibility for $k$-tuples. Internat. J. Math. 20 (2009), no. 3, 309–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement